Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 7413 |

Boccato, Chiara, et al. “Bogoliubov Theory in the Gross–Pitaevskii Limit.” Acta Mathematica, vol. 222, no. 2, International Press of Boston, 2019, pp. 219–335, doi:10.4310/acta.2019.v222.n2.a1.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 8494
Bernard, Patrick, et al. “Arnold Diffusion in Arbitrary Degrees of Freedom and Normally Hyperbolic Invariant Cylinders.” Acta Mathematica, vol. 217, no. 1, Institut Mittag-Leffler, 2016, pp. 1–79, doi:10.1007/s11511-016-0141-5.
View
| DOI